MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00533000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Perforation (2001); Discomfort (2330)
Date of Event 05/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf patient code e2114 captures the reportable event code of perforation.Imdrf impact code f23 captures the reportable event of unexpected medical intervention.
 
Event or Problem Description
It was reported to boston scientific that an advanix biliary stent was implanted during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the bile duct/duodenum, performed on (b)(6) 2023.Post procedure, during a follow up visit (b)(6) 2023, the patient reported discomfort.The physician conducted an ercp procedure and found out that the distal flange of the stent was embedded into the duodenal wall.A snare device was successfully used to reposition the stent from the duodenal wall and the procedure was completed.The patient's condition at the conclusion of the procedure was reported to have fully recovered.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17064553
Report Number3005099803-2023-02871
Device Sequence Number12294711
Product Code FGE
UDI-Device Identifier08714729786917
UDI-Public08714729786917
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberM00533000
Device Catalogue Number3300
Device Lot Number0030631941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2023
Initial Report FDA Received Date06/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown